MathSciNet Relay Station
MathSciNet bibliographic data
MR255550 (41 #211) 14.50
Breen, Lawrence S. On a nontrivial higher extension of representable abelian sheaves. Bull. Amer. Math. Soc. 75 1969 1249–1253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement